# SDR REXA2019011000013

- Difficulty date: January 10, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 27,920 hours, 25,675 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R317075
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD EDGE MEMBER HAS A POSSIBLE CRACK. REPAIRED DOOR EDGE MEMBER IAW REO 601R-52-11-279.
